Volume 5, issue 3 (2005)

Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Skein theory for $SU(n)$–quantum invariants

Adam S Sikora

A stably free nonfree module and its relevance for homotopy classification, case $Q_{28}$

F Rudolf Beyl and Nancy Waller

The Gromov width of complex Grassmannians

Yael Karshon and Susan Tolman

Conjugation spaces

Jean-Claude Hausmann, Tara S Holm and Volker Puppe

Deformations of reducible representations of 3–manifold groups into $\mathrm{PSL}_2(\mathbb{C})$

Michael Heusener and Joan Porti

Complements of tori and Klein bottles in the 4–sphere that have hyperbolic structure

Dubravko Ivanšić, John G Ratcliffe and Steven T Tschantz

A search method for thin positions of links

Daniel J Heath and Tsuyoshi Kobayashi

Non-singular graph-manifolds of dimension 4

A Mozgova

Discrete Morse theory and graph braid groups

Daniel Farley and Lucas Sabalka

The Kontsevich integral and quantized Lie superalgebras

Nathan Geer

Nullification functors and the homotopy type of the classifying space for proper bundles

Ramon J Flores

Overtwisted open books from sobering arcs

Noah Goodman

On knot Floer homology and cabling

Matthew Hedden

Hopf algebra structure on topological Hochschild homology

Vigleik Angeltveit and John Rognes

Publication of this issue is now complete.